Results 1 to 5 of 5

Thread: Cholestrol Lowering Medications

  1. #1

    Smile Cholestrol Lowering Medications

    For any of you who said you have used lipitor, zocor or any of the other cholesterol lowering drugs, how many days on the medication did it take before you started experiencing the side effects of diarreha, cramping, etc. My wife has a T4 SCI and is worried about how these side effects might hinder her at work, as well as at home.

  2. #2
    Senior Member ChesBay's Avatar
    Join Date
    Nov 2001
    Location
    Coastal Virginia
    Posts
    1,688
    I started taking Lovastatin about 18 months ago. my cholesterol was not real high but above the current acceptable numbers. I have not had any side effects at all. It has lowered my cholesteral to the desirable level.

    Hope this helps,
    Ches

  3. #3
    Hi,

    My experience has been the main precaution with this class of medications is that it has the potential to raise your liver function tests. Your practitioner will check your liver function prior to starting the meds and then regularly thereafter.

    AAD

  4. #4
    I'm a T11 para. With Lipitor it started in two weeks; with Zocor it started in two months. I have been on Zetia for two years, and the problem occurs once every one or two months, but without the same urgency as the other meds. My last two cholesterol scores were within normal limits.

  5. #5
    I had no side effects at all.

Similar Threads

  1. St. Johns Wort?
    By Emi2 in forum Care
    Replies: 13
    Last Post: 12-18-2006, 10:17 PM
  2. Replies: 0
    Last Post: 08-01-2005, 04:12 PM
  3. Replies: 0
    Last Post: 10-02-2002, 03:52 PM
  4. Replies: 0
    Last Post: 08-23-2002, 10:57 AM
  5. Replies: 0
    Last Post: 12-11-2001, 11:48 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •